# SDR CA190321008

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Austro E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: E4A92100000
- Condition: Malfunctioned
- Location: Engine
- Part time: 500 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, B
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE DUAL ECU FAIL ON BASE LEG. ENGINE SHUTDOWN IN FLIGHT. SMOKE IN COCKPIT NEAR THE LOWER PAX FLOOR. LEFT ECU A UNRESPONSIVE WHEN INTERROGATED BY THE WIZARD SOFTWARE. LEFT ECU B DATA INDICATES A POSSIBLE STICKY GOVERNOR AND A SUDDEN DROP OF OIL PRESSURE AND LEVEL PRIOR TO SHUTDOWN. RIGHT ECU NOT RECORDING SINCE 3/5/19. APPROX 500 HOURS.  ENGINE LOG, EVENT RECORDER, AND FAULT CODES COULD NOT BE DOWNLOADED THROUGH THE SOFTWARE.
